# SDR CALA2025012301978

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 128,066 hours, 19,698 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

REJECTED T/O ENG SRG D2  PSBL BIRD INGEST RT ENG SPEED 160 HIGHE ST BTMS 9+ CREW DEBRIEF: 160 KTS, APPROACHING T/O SPEEDS, SAW BIRD FLY IN F RONT OF ACFT, HEARD A BANG ON E2, OBSERVED MOMENTARY DROP AND RE COVERY OF EPR. CAPT SIMULTANEOUSLY THROTTLED DOWN FOR RTO. TOWER REPORTED A FLASH AT E2 ALSO. INSP INLET/EXHAUST- NO EVIDENCE OF BIRD STRIKE. SMELL OF BURNT BIRD NOT PRESENT EITHER. SUSPECT CO MPRESSOR STALL. ALL BRAKE TEMPS WERE NORMAL WHEN ACFT BLOCKED IN , FUSE PLUGS ALL INTACT. LOCKED FOR FINDINGS REF AMM 05-51-14 FOR REQUIRED INSP PERFORMED HIGH ENERGY STOP INSPECTION REF AMM-TASK 05-51-14-212-089. FOUND NO DAMAGE, FUSE PLUGS NORMAL. F.I.M 71-08 FAULT TREE 804 HAS US CHECK THE PS3 AIR FILTER ELEMENT AND THE PNEUMATIC RELAY VALVE ON THE 2.9 BLEED VALVE. FOUND ELEMENT RESTRICTED( DIRTY) UNLOCKED FOR SIGN OFF F.I.M 71-05 TREE 803 FINISHED . SOME WORK DONE ON LOGPAGES 3590303, 3586644 AND 3590561. PROBLEM WAS CLOGGED PS3 FILTER ELEMENTS ON 2.8 BLEED VALVE. REMOVED AND REPLACED BOTH PS3 AIR FILTERS  AND 1 PS3 AIR FILTER ASSEMBLY ON 2.8 BLEED VALVE I.A.W ADD EMP:U242424,U365605 A.M.M 75-33-05 . COMPLETED F.I.M 71-08 TREE 804 OPS CHECK GOOD. VALVE AND SOLENOID WORK AS DESIGNED
